Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online
Ask a Urologist   »  

I was told I have bladder leakage, but after tests,

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2015
Answered : 312 Questions
Question
I was told I have bladder leakage, but after tests, was told the leakage is not from the bladder. It is clear while my urine is yellow from medication I take. I don't know where this could be coming from.
Fri, 2 Feb 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. Eni 2 hours later
Brief Answer:
Laboratory exams to be considered.

Detailed Answer:
Dear patient,
Thank You for posting in Health Care Magic.

I understand the disturbance that the leakages can cause and firstly I would recommend to make some laboratories test of it: a culture or a microscopic examination, to check out whether are bacterias or fungis in it or whether not. If not, most probably this is due to PH change (acidity of your vagina) and there is not something to worry.

Secondly I would recommend you to do an ultrasound intravaginal examination to check for inner annormalities and also performing a Pup- test ( screening test) is very recommended for your age.

If you have other questions, please feel free to post them.

Regards,
Dr. Eni
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor